# SDR SIMA2012017021

- Difficulty date: December 29, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 21,072 hours, 15,218 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3864 THE CREW REPORTED SMOKE IN AFT CABIN ON APU RESTART.  AIRCRAFT CAME FROM DE-ICE PAD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF APU.  ALL PARAMETERS NORMAL.  RAN APU AND PACK FOR 1 HOUR, ALL EVIDENCE OF SMOKE AND ODOR DISSIPATED.  SUSPECT DE-ICE FLUIID IN APU INLET.  NO PARTS REMOVED OR REPLACED.  OK FOR SERVICE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
